Translator Disclaimer
September 2012 Spin-quantization commutes with reduction
Paul-Emile Paradan
J. Symplectic Geom. 10(3): 389-422 (September 2012).

Abstract

In this paper, we prove that the “quantization commutes with reduction” phenomenon of Guillemin and Sternberg applies in the context of the metaplectic correction.

Citation

Download Citation

Paul-Emile Paradan. "Spin-quantization commutes with reduction." J. Symplectic Geom. 10 (3) 389 - 422, September 2012.

Information

Published: September 2012
First available in Project Euclid: 16 October 2012

zbMATH: 1272.81091
MathSciNet: MR2983435

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.10 • No. 3 • September 2012
Back to Top